# SDR TRBA20120523003

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 34,068 hours, 34,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND FLASHLIGHT AT THE AFT F/A SEAT NOT WORKING.  ACFT REMOVED FROM SERVICE.  R & R BATTERY IAW CMM 25-60-11. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
